Loading [MathJax]/config/TeX-AMS_HTML.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Approximate fixed points for nonexpansive mappings in uniformly convex spaces

Volume 51 / 1990

W. A. Kirk, Carlos Martinez-Yanez Annales Polonici Mathematici 51 (1990), 189-193 DOI: 10.4064/ap-51-1-189-193

Authors

  • W. A. Kirk
  • Carlos Martinez-Yanez

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image